MAUDE Adverse Event Report: LivaNova Deutschland Essenz Console Plus; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland Essenz Console Plus; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number CONSOLE PLUS
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that essenz venous clamp (vc) was not working properly, even if it was calibrated.As troubleshooting, the tube was removed and then placed in again but the problem was not solved.There was no patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova field service engineer was disptached to customer facility to inspect the device.Log files were reviewed and no errors were found.Functional verification test was performend with no issue and the device returned to service in its expected functions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Essenz Console Plus
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50870563
Report Number9611109-2026-90449
Device Sequence Number10674053
Product Code DTQ
UDI-Device Identifier04033817903062
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONSOLE PLUS
Device Catalogue Number49-00-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured09/23/2025
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown